JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONFORMAL FIELD THEORY OF DIPOLAR SLE(4) WITH MIXED BOUNDARY CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONFORMAL FIELD THEORY OF DIPOLAR SLE(4) WITH MIXED BOUNDARY CONDITION
Kang, Nam-Gyu;
  PDF(new window)
 Abstract
We develop a version of dipolar conformal field theory in a simply connected domain with the Dirichlet-Neumann boundary condition and central charge one. We prove that all correlation functions of the fields in the OPE family of Gaussian free field with a certain boundary value are martingale-observables for dipolar SLE(4).
 Keywords
dipolar conformal field theory;martingale-observables;dipolar SLE;
 Language
English
 Cited by
1.
Slit Holomorphic Stochastic Flows and Gaussian Free Field, Complex Analysis and Operator Theory, 2016, 10, 7, 1591  crossref(new windwow)
 References
1.
M. Bauer, D. Bernard, and J. Houdayer, Dipolar stochastic Loewner evolutions, J. Stat. Mech. Theory Exp. (2005), no. 3, P03001, 18 pp. (electronic).

2.
M. Bauer and D. Bernard, Conformal field theories of stochastic Loewner evolutions, Comm. Math. Phys. 239 (2003), no. 3, 493-521. crossref(new window)

3.
M. Bauer and D. Bernard, CFTs of SLEs: the radial case, Phys. Lett. B 583 (2004), no. 3-4, 324-330. crossref(new window)

4.
J. Cardy, Calogero-Sutherland model and bulk-boundary correlations in conformal field theory, Phys. Lett. B 582 (2004), no. 1-2, 121-126. crossref(new window)

5.
N.-G. Kang and N. G. Makarov, Gaussian free field and conformal field theory, 2011. Preprint, arXiv:1101.1024.

6.
N.-G. Kang and N. G. Makarov, Radial SLE martingale-observables, 2012. Preprint, arXiv:1208.2789.

7.
N.-G. Kang and H.-J. Tak, Conformal field theory of dipolar SLE with the Dirichlet boundary condition, 2013. Preprint.

8.
I. Rushkin, E. Bettelheim, I. A. Gruzberg, and P. Wiegmann, Critical curves in conformally invariant statistical systems, J. Phys. A 40 (2007), no. 9, 2165-2195. crossref(new window)

9.
D. Zhan, Random Loewner Chains in Riemann Surfaces, 2004. Thesis (Ph.D.)-California Institute of Technology.